# SDR RU3A20130108001

- Difficulty date: January 3, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 13,273 hours, 7,165 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING IN FLARE, POWER IN IDLE, APPROX 3-5 FEET ABOVE RUNWAY, AIRCRAFT VIOLENTLY YAWED LEFT APPROX 30-40 DEGREES.  POWER WAS ADDED AND RUDDER USED TO ALIGN AIRCRAFT WITH RUNWAY.  AIRCRAFT TOUCHED DOWN HARD AND BOUNCED ONCE.  UPON INSPECTION AFTER LANDING, ALL 4 RIGHT PROP BLADES HAD STRUCK RUNWAY.
